# SDR FDEA201306061218

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N371088
- Condition: Corroded
- Location: Bs 1918-1941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LEFT EXTERIOR SKIN CUT-OUT CORRODED BS 1918-1941.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-80-01, FIG 101, DETAIL V.  R & R TAIL CONE SKIN PANEL.  MAJOR REPAIR.
